# SDR HNAA2021081000378

- Difficulty date: July 27, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 45,619 hours, 42,006 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E869387 - BAGGAGE DOOR WEBBING IS GOUGED. 4 EACH WITH 1 AT PREVIOUS REPAIR  ...  ACCOMPLISHED REPAIR OF 3 BLENDED AREAS AND REMOVED AND REPLACED EXISTING DOUBLER ON BAGGAGE DOOR INTERNAL WEB IAW EMB 145 SRM 52-30-01 ITEM 12 FIGURE 213 AND EO1-52-21-0192
